# SDR C2XA10TY158

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N14512
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 22,007 hours, 11,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE FROM TYS TO IAH WHEN THE CREW GOT A INDICATION THAT THE BAGGAGE DOOR WAS OPEN.  CREW RETURNED TO THE BLOCK WHERE MAINTENANCE RECYCLED THE CLOSURE OF THE DOOR AND OPS CHECK GOOD.  A/C CONTINUED ON TO IAH.
